MathSciNet Relay Station
MathSciNet bibliographic data
MR1986969 (2004e:90134) 90C32 (49N15 90C26)
Chen, Jung-Chih; Lai, Hang-Chin Fractional programming for variational problem with $(\scr F,\rho,\theta)$-invexity. J. Nonlinear Convex Anal. 4 (2003), no. 1, 25–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement